# SDR DL738041050

- Difficulty date: November 22, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 8,844 hours, 3,997 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: MSC1151
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED BURNING ODOR FROM FORWARD GALLEY CHILLER.  TURNED CHILLER OFF AND SMELL WENT AWAY.  REPLACED CHILLER.
